MathSciNet Relay Station
MathSciNet bibliographic data
MR816365 14F05 (14D20)
Drezet, J.-M.; Le Potier, J. Fibrés stables et fibrés exceptionnels sur ${\bf P}_2$. (French) [Stable bundles and exceptional bundles on ${\bf P}_2$] Ann. Sci. École Norm. Sup. (4) 18 (1985), no. 2, 193–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement